MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG MAGNETOM SOLA; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

SIEMENS HEALTHINEERS AG MAGNETOM SOLA; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 11291455
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 04/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3, h6: the investigation is ongoing.A supplemental report will be submitted upon receipt of additional reportable information and/or investigation completion.
 
Event or Problem Description
Siemens healthineers was notified of a serious injury associated with a magnetom sola system.It was communicated that during an mr brain examination, the patient was injured as the table was exiting the bore.The technologist stated that the patient sustained a humeral fracture while the table was being moved out of the bore.Facility physicians were required to intervene, and the patient must undergo surgical treatment for the fracture.

Brand Name
MAGNETOM SOLA
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM  91052
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM   91052
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key24981455
Report Number3002808157-2026-00013
Device Sequence Number18566514
Product Code LNH
UDI-Device Identifier04056869164809
UDI-Public(01)04056869164809
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K252383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11291455
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2026
Supplement Date Received by Manufacturer07/01/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown